# SDR USAA2014103100005

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 41,520 hours, 24,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5062RP
- Condition: Defective
- Location: R2 Door
- Part time: 68,365 hours, 32,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK R2 SLIDE DECORATIVE COVER CONTACTING FUSELAGE WITH DOOR LOCKED IN FULLY OPEN POSITION.  INSTALLED NEW AFT SLIDE RAFT IAW JOB CARD 26L00025011.
